# SDR AWXA200700367

- Difficulty date: March 15, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 49,300 hours, 34,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 652072354
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND FORWARD CARGO COMPARTMENT DOOR CUT OUT FORWARD FRAME CRACKED, BS 492, S24R - S25R, AT THE LOWER DOOR STOP FITTING.  REPAIRED FORWARD CARGO COMPARTMENT DOOR CUT OUT FORWARD FRAME, BS 492, S24R - S25R, AT THE LOWER DOOR STOP FITTING IAW AWA ER 03-5331-07073-ES3.
